# SDR SWAA2012052404283

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N338AT
- Make and model: Boeing 737-3H4
- Aircraft serial: 24888
- Aircraft time: 69,921 hours, 60,719 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2813
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY  --  FLIGHT ATTENDANTS REPORTED FUMES STARTING IN MID CABIN AREA.  REMOVED AND REPLACED GASPER FAN PER MM.
